Tokyo Journal of Mathematics

A Multiplier Problem for Fourier-Jacobi Expansions in a Banach Space

Sheel Sindhu PANDEY

Full-text: Open access

Abstract

In the present paper we obtain a multiplier theorem for Fourier-Jacobi expansions in the space lip$(\gamma,p)$, $\gamma p>1$, which extends an earlier result of Trebels [11].

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 441-450.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129469

Digital Object Identifier
doi:10.3836/tjm/1270129469

Mathematical Reviews number (MathSciNet)
MR1197111

Zentralblatt MATH identifier
0786.42017

Citation

PANDEY, Sheel Sindhu. A Multiplier Problem for Fourier-Jacobi Expansions in a Banach Space. Tokyo J. Math. 15 (1992), no. 2, 441--450. doi:10.3836/tjm/1270129469. https://projecteuclid.org/euclid.tjm/1270129469


Export citation